Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 20, 2022, 8:21 PM CDT for 9 counties in Texas. It took effect at Mar 21, 2022, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2022, 8:21 PM CDT (01:21 UTC)
- In effect from
- Mar 21, 2022, 1:00 PM CDT
- Expired
- Mar 21, 2022, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Dimmit County, TX, Edwards County, TX, Frio County, TX, Kinney County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 23 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3088 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
116 WWUS84 KEWX 210121 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 821 PM CDT Sun Mar 20 2022 ...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL MONDAY... .Strong winds behind a dry-line will spread east from West Texas into the parts of the Hill Country and Rio Grande Plains Monday afternoon. A cold front will arrive late Monday night and also bring near critical fire weather conditions that will continue into Tuesday. However, the strongest winds are expected in the daytime as strong winds aloft mix down to the surface. Expect winds of 20 to 30 mph with some gusts to 40 mph and afternoon humidity minimums between 10 and 20 percent. TXZ183>185-202-203-217>219-228-220100- /O.NEW.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit- 821 PM CDT Sun Mar 20 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 8 PM CDT Monday. * WINDS...Southwest to west 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...10 to 20 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks can stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
828 WWUS84 KEWX 210814 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 314 AM CDT Mon Mar 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY... .Strong winds behind a dry-line will spread east from West Texas into the parts of the Hill Country and Rio Grande Plains this afternoon. A cold front will arrive late tonight and also bring critical fire weather conditions that will continue into Tuesday. However, the strongest winds are expected in the daytime as strong winds aloft mix down to the surface. Expect winds of 15 to 30 mph with some gusts to 40 mph and afternoon humidity minimums between 10 and 20 percent. TXZ183>185-202-203-217>219-228-211615- /O.NEW.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/ /O.CON.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit- 314 AM CDT Mon Mar 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for this afternoon into evening and Fire Weather Watch for Tuesday afternoon into evening for wind and low relative humidity. * WINDS...Northwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks can stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
871 WWUS84 KEWX 210817 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 317 AM CDT Mon Mar 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY... .Strong winds behind a dry-line will spread east from West Texas into the parts of the Hill Country and Rio Grande Plains this afternoon. A cold front will arrive late tonight and also bring critical fire weather conditions that will continue into Tuesday. However, the strongest winds are expected in the daytime as strong winds aloft mix down to the surface. Expect winds of 15 to 30 mph with some gusts to 40 mph and afternoon humidity minimums between 10 and 20 percent. TXZ183>185-202-203-217>219-228-220100- /O.CON.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/ /O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit- 317 AM CDT Mon Mar 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... * WINDS...Northwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks can stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
842 WWUS84 KEWX 220051 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 751 PM CDT Mon Mar 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY... .Winds remain strong behind a dry-line that pushed into parts of the Hill Country and Rio Grande Plains this afternoon. A cold front will arrive early Tuesday morning and also bring critical fire weather conditions Tuesday afternoon. Expect winds of 15 to 30 mph with some gusts to 40 mph and afternoon humidity minimums between 10 and 20 percent. TXZ183>185-202-203-217>219-228-221000- /O.EXT.KEWX.FW.W.0008.000000T0000Z-220322T0300Z/ /O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit- 751 PM CDT Mon Mar 21 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING WIND AND LOW RELATIVE HUMIDITY OVER COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY OVER COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL... * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks can stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
335 WWUS84 KEWX 220316 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1016 PM CDT Mon Mar 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL ON TUESDAY... .Winds are decreasing across the Edwards Plateau and Rio Grande Plains allowing the Red Flag Warning to expire. However, humidities will not recover much overnight. Winds will increase again with northwesterly winds of 15 to 25 mph with gusts to 35 mph on Tuesday. Minimum humidities of 15 to 20 percent are also expected. As a result, a Fire Weather Watch remains in effect for Tuesday afternoon. TXZ183>185-202-203-217>219-228-221130- /O.EXP.KEWX.FW.W.0008.000000T0000Z-220322T0300Z/ /O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit- 1016 PM CDT Mon Mar 21 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EDWARDS PLATEAU AND RIO GRANDE PLAINS... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EDWARDS PLATEAU AND RIO GRANDE PLAINS FOR TODAY... * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks can stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 20, 7:02 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 20, 7:02 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 702 PM CDT Sun Mar 20 2022 .AVIATION... /00Z TAFS/ With the strong storm system approaching, surface obs at 6 PM were still topping 30 knots in a couple spots, and much of the area was still seeing 25 to 30 knot gusts. For this reason, we picked up the overnight and Monday winds and lifted most of the predawn and daybreak cigs to above 1000 feet. There are still a couple pockets where the IFR cigs may develop, and the most likely spots would be DRT and SAT. With that deep layer of mixing, would expect to see less in the way of a drizzle chance (as suggested in MOS guidance) and more of a streamer shower character with the slightly higher cigs. Strong line of convection, based on simulated reflectivity from most of the high res models, look to be in the VCNTY of SAT/SSF for a couple hours, but likely to impact AUS for a few hours with some heavy rain to drop VSBYS possibly to below a mile. && .PREV DISCUSSION... /ISSUED 253 PM CDT Sun Mar 20 2022/ SHORT TERM (Tonight through Monday Night)... The main concern for today will be the gusty southeast winds and dry conditions leading to critical fire weather conditions across the Hill Country, southern Edwards Plateau and portions of the Rio Grande plains. Elsewhere, elevated to near critical fire weather conditions are expected through this afternoon. Gusty southeast winds will likely remain intact across the region tonight. This will lead to an increase in low-level moisture through this evening, along with some shower activity developing across most areas during the early morning hours on Monday. Some fog may also develop from the Hill Country eastward into the I-35 corridor. Dense fog is not anticipated at this time as persistent southeast winds limit boundary layer stabilization. An active weather pattern is still expected as we head into the afternoon and evening hours on Monday as an upper level trough axis and dryline move in from the west. Southeasterly flow ahead of these features will continue to moisten the lower levels of the atmosphere. While we will see plenty of cloud cover during the morning hours, some clearing will develop out west toward the Rio Grande by early afternoon as the dryline moves eastward. Steepening mid-level lapse rates and plenty of deep layer shear will be in place, especially with an 80kt mid-level (500mb) jet moving in from the southwest. Convection should initiate along the dryline over the Hill Country during the afternoon hours, then progress eastward through the early evening hours. Given the setup, we could see all modes of severe weather, with hail favored slightly over tornadoes and damaging wind gusts. With the most recent SPC outlook, we have seen a southward and westward expansion of the Enhanced and Slight risk categories. While the most active period should be during the afternoon and early evening hours, we can't rule out some additional storms develop through late evening closer to the Highway 77 corridor. FIRE WEATHER... For today, a Red Flag Warning for critical fire weather conditions continues across the Hill country, southern Edwards Plateau and portions of the Rio Grande plains. Gusty southeast winds will continue across all areas today and with dewpoints trending lower over the Hill country, southern Edwards Plateau and portions of the Rio Grande plains, fire weather concerns will be highest across these areas into the early evening hours. We should see enough of a moisture increase by mid-evening to temporarily alleviate the fire weather concerns. In fact, we anticipate excellent humidity recovery across all areas tonight. For Monday, an active weather pattern is expected to develop across south central Texas. As of now, it appears critical fire weather conditions will develop for areas along and west of U.S. Highway 83 during the afternoon hours. Rainfall amounts should be lowest for these areas and with a stout low-level thermal ridge intersecting the critically dry fuels and a stout mid-level speed max, critical fire weather conditions are likely to occur. Depending on the amount and location of rainfall, some elevated to near critical fire weather conditions are possible again on Tuesday behind a Pacific cold front. LONG TERM (Tuesday through Sunday)... By the beginning of the long-term period, the deep trough axis will be pushing into our western counties (before slowing just to our east Wednesday) with sfc NWerlies increasing behind a cold front that will be on it's way out of here. There may be some lingering shower/storm activity over our far southeastern counties still through about 8am Tuesday. By midday, NW winds of 15-25 mph with gusts up to 40 mph will be possible in most areas. A Wind Advisory may be needed, with the best chances of reaching the 25 mph sustained wind threshold along the Rio Grande. With very dry air in place, another Red Flag Warning is also a good bet for our western counties. Below normal temperatures are expected, topping out in the 60s north and 70s south, and winds will gradually diminish after sunset. Fire weather concerns will stick with us much of next week, particularly for areas that miss out on rain tomorrow. RH values will dip into the low teens along and west of US-281 on Wednesday and as temperatures begin to warm on Thursday some single digit RH is possible. Wind speeds may remain low enough to preclude Red Flag Warnings by Thursday, but elevated to near-critical fire weather conditions are still likely. The upper troughing that will remain over the central US much of next week will finally begin to move eastward on Thursday and Thursday night, with W CONUS ridging allowing strengthening high pressure over the region into next weekend. This will mean no additional rain chances in the long term, and seasonally warm highs on Friday and Saturday in the 80s to low 90s. Moisture return is unlikely until Sunday or Sunday night, so the primary concerns will remain Fire Weather through next weekend. PREV DISCUSSION... /ISSUED 145 PM CDT Sun Mar 20 2022/ UPDATE... Please see the 18Z aviation forecast discussion below. AVIATION... Overall, no significant changes have been made to the latest TAF package. VFR conditions along with gusty southeast winds will continue through this afternoon and early evening. Winds may not ease up much after sunset given a tightening surface pressure gradient. Low clouds will develop and rapidly move northward during the mid to late evening hours with MVFR cigs expected at all sites initially between 03-06Z. Cigs should then manage to lower into IFR early Monday morning, along with some patchy fog along the I-35 corridor. Some shower activity is also likely to develop Monday morning as low-level moisture continues to increase. The weather pattern is expected to become active Monday afternoon as a line of showers and storms develops over the Hill Country then moves eastward into the I-35 corridor during the afternoon and evening hours. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 57 77 53 66 42 / 50 90 50 - 0 Austin Bergstrom Intl Airport 56 77 52 68 41 / 50 90 60 - 0 New Braunfels Muni Airport 57 80 52 71 41 / 50 90 50 0 0 Burnet Muni Airport 56 76 48 63 40 / 40 90 40 - 0 Del Rio Intl Airport 61 87 52 72 43 / 20 30 - 0 0 Georgetown Muni Airport 56 76 51 64 41 / 40 90 50 - 0 Hondo Muni Airport 59 87 49 73 40 / 60 70 20 0 0 San Marcos Muni Airport 55 79 52 69 40 / 50 90 50 0 0 La Grange - Fayette Regional 57 77 57 68 42 / 40 90 80 - 0 San Antonio Intl Airport 59 81 54 70 43 / 60 80 40 0 0 Stinson Muni Airport 62 85 55 74 45 / 60 80 40 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM CDT this evening for Bandera-Blanco- Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real- Uvalde-Val Verde. && Short-Term/Aviation...Oaks Long-Term...Treadway
Hazardous weather outlook, Mar 20, 4:23 AM CDT, 15 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 423 AM CDT Sun Mar 20 2022 TXZ171>173-183>194-202>209-217>225-228-210930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 423 AM CDT Sun Mar 20 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Red Flag Warning is in effect for the northern and western parts of South Central Texas for critical fire weather conditions this afternoon and early evening. Take care to prevent the start of wildfires. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The passage of an upper level trough, dryline, and a couple of fronts will bring showers and thunderstorms after midnight early Monday through Monday night. There is a potential for strong to severe storms and locally heavy rain generally across eastern parts of our area. However, there remains uncertainty on the exact evolution of the threat. Expect refinement on the severe and heavy rain threat and timing in future outlooks. Elevated to near critical fire weather conditions are expected Monday through Saturday mainly during the afternoon and evening hours. Red Flag Warnings for critical fire weather conditions may be needed on some days. Take care to prevent the start of wildfires. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the NWS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:14 AM CDT | Fire Weather Watch | EWX | Dimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more | 23 hr |
| Mar 21, 3:19 AM CDT | Wind Advisory | EWX | Edwards, Val Verde | 16 hr |
| Mar 21, 3:48 PM CDT | Special Weather Statement | EWX | Kendall | 27 min |
| Mar 21, 4:05 PM CDT | Special Weather Statement | EWX | Blanco | 25 min |
| Mar 21, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 55 min |
| Mar 21, 4:26 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Mar 21, 4:29 PM CDT | Special Weather Statement | EWX | Blanco | 46 min |
| Mar 21, 4:34 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Mar 21, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays | 62 min |
| Mar 21, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 58 min |
| Mar 21, 5:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis, Williamson | 56 min |
| Mar 21, 5:09 PM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 21, 5:12 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| Mar 21, 5:20 PM CDT | Tornado Warning | EWX | Hays | 25 min |
| Mar 21, 5:24 PM CDT | Tornado Warning | EWX | Caldwell, Guadalupe | 36 min |
| Mar 21, 5:40 PM CDT | Tornado Warning | EWX | Hays, Travis | 35 min |
| Mar 21, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 59 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Williamson | 26 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Caldwell, Gonzales, Guadalupe | 26 min |
| Mar 21, 5:52 PM CDT | Tornado Warning | EWX | Williamson | 23 min |
| Mar 21, 5:58 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 47 min |
| Mar 21, 5:59 PM CDT | Tornado Warning | EWX | Travis, Williamson | 46 min |
| Mar 21, 6:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 39 min |
| Mar 21, 6:13 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 47 min |
| Mar 21, 6:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 43 min |
| Mar 21, 6:22 PM CDT | Tornado Warning | EWX | Williamson | 23 min |
| Mar 21, 6:34 PM CDT | Tornado Warning | EWX | Bastrop, Lee, Travis, Williamson | 26 min |
| Mar 21, 6:37 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 38 min |
| Mar 21, 6:55 PM CDT | Tornado Warning | EWX | Lee, Williamson | 20 min |
| Mar 21, 6:57 PM CDT | Tornado Warning | EWX | Bastrop, Fayette, Lee | 48 min |
| Mar 21, 6:59 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 46 min |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.